Simplicial algorithms for solving the nonlinear complementarity problem on the simplotope

A.J.J. Talman, T.M. Doup, A.H. van den Elzen

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publicationThe computation and modelling of economic equilibria
EditorsA.J.J. Talman, G. van der Laan
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages125-154
Number of pages30
ISBN (Print)0444702857
Publication statusPublished - 1987

Publication series

NameContributions to economic analysis
Number167

Cite this

Talman, A. J. J., Doup, T. M., & van den Elzen, A. H. (1987). Simplicial algorithms for solving the nonlinear complementarity problem on the simplotope. In A. J. J. Talman, & G. van der Laan (Eds.), The computation and modelling of economic equilibria (pp. 125-154). (Contributions to economic analysis; No. 167). North-Holland Publishing Company.